# SDR DHL2005783510

- Difficulty date: April 15, 2005
- Submitted: April 23, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH IDENTIFICATION OF EXISTING REPAIR ON NR 2 SLAT AT WS600 PER ASTAR JC FCD500001-018-B.  PREVIOUS REPAIR FOUND TO BE NON-COMPLAINT IAW 727 SRM 57-50-3 FIG 1.  FABRICATED DOUBLER USING 2024T3 .080 PO NR 9002012 DIM. 9 1/2" BY 7 3/4" IAW B727 SRM 57-50-3 FIG 1.  ALODINE AND PRIMED PART IAW B727 SRM 51-10-2 INSTALLED DOUBLER IAW B727 SRM 57-50-3 FIG 1.
